# SDR NACA201808063065

- Difficulty date: August 3, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 58,478 hours, 43,276 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT STRINGER 21R, BS 767 +31.5 INCHES, FWD OF AFT CARGO DOOR CUTOUT.  REPAIR DOUBLER AND TRIPLER INSTALLED IAW SRM 53-00-01, REPAIR 31, DETAIL XI.
